RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 239–244 (Mi de8561)  

Ordinary Differential Equations

Controllability of linear discrete Pfaffian systems in involution

O. V. Khramtsov

S. M. Kirov State Pedagogical Institute

Full text: PDF file (812 kB)

English version:
Differential Equations, 1995, 31:2, 219–223

Bibliographic databases:
UDC: 517.977.1
Received: 09.12.1993

Citation: O. V. Khramtsov, “Controllability of linear discrete Pfaffian systems in involution”, Differ. Uravn., 31:2 (1995), 239–244; Differ. Equ., 31:2 (1995), 219–223

Citation in format AMSBIB
\Bibitem{Khr95}
\by O.~V.~Khramtsov
\paper Controllability of linear discrete Pfaffian systems in involution
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 239--244
\mathnet{http://mi.mathnet.ru/de8561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373785}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 219--223


Linking options:
  • http://mi.mathnet.ru/eng/de8561
  • http://mi.mathnet.ru/eng/de/v31/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019